Alert archive / Texas / Coastal Flood Statements in 2011

Coastal Flood Statement 3, NWS Corpus Christi, TX

September 3, 20115 counties in Texas

NWS Corpus Christi, TX issued this coastal flood statement at Sep 3, 2011, 1:16 PM CDT for 5 counties in Texas. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2011, 1:16 PM CDT (18:16 UTC)
Expired
Sep 4, 2011, 12:00 PM CDT
In force
23 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 28 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1907 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1907 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WHUS44 KCRP 031816
CFWCRP

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
116 PM CDT SAT SEP 3 2011

...MINOR TIDAL OVERFLOW POSSIBLE AT GULF FACING BEACHES TONIGHT
BUT NOT EXPECTED TO BE AS SIGNIFICANT AS FRIDAY NIGHT...

...RISK OF RIP CURRENTS AT GULF FACING BEACHES CONTINUES THROUGH SUNDAY...

.CONTINUED SWELL AND ROUGH SURF ASSOCIATED WITH TROPICAL STORM
LEE WILL CONTRIBUTE TO A RIP CURRENT RISK THROUGH SUNDAY AND MINOR
TIDAL OVERFLOW TONIGHT WITH WAVES POSSIBLY REACHING THE DUNES IN
SOME LOCATIONS.

TXZ242>245-247-040300-
/O.EXP.KCRP.CF.Y.0002.000000T0000Z-110903T1800Z/
/O.NEW.KCRP.CF.S.0003.110903T1816Z-110904T1700Z/
/O.CON.KCRP.RP.S.0010.000000T0000Z-110905T0000Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-CALHOUN-
116 PM CDT SAT SEP 3 2011

...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING...
...COASTAL FLOOD ADVISORY WILL EXPIRE AT 1 PM CDT THIS
AFTERNOON...

SWELLS ASSOCIATED WITH TROPICAL STORM LEE ARE GRADUALLY SUBSIDING
BUT REMAIN SUFFICIENT ENOUGH WHEN COMBINED WITH NORTHERLY WINDS FOR
TIDE LEVELS TO REMAIN ABOVE NORMAL THROUGH TONIGHT. HIGH TIDES
ALONG BOB HALL PIER AND PORT ARANSAS ARE AROUND MIDNIGHT TONIGHT
WITH HIGH TIDE CLOSER TO PORT O'CONNOR AROUND 6 30 AM. TIDE LEVELS
WILL RUN ABOUT 1 FOOT ABOVE NORMAL WHICH IS AROUND 2 FEET ABOVE
MEAN SEA LEVEL. WATER LEVELS MAY APPROACH THE DUNES ALONG GULF
FACING BEACHES DURING PEAK HIGH TIDE TONIGHT AND EARLY TOMORROW
MORNING BUT TIDAL OVERFLOW IS NOT EXPECTED TO BE AS SIGNIFICANT OR
AS WIDE SPREAD AS FRIDAY NIGHT. SOUTHERN SIDES OF AREA BAYS MAY
ALSO EXPERIENCE AN INCREASE IN TIDAL LEVELS THROUGH TONIGHT BUT
MINIMAL IMPACTS ARE CURRENTLY ANTICIPATED FOR THOSE LOCATIONS.
ROUGH SURF AND AN ELEVATED RIP CURRENT RISK WILL CONTINUE THROUGH
SUNDAY.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

$$

HART

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
3 follow-up statements
886 
WHUS44 KCRP 040119
CFWCRP

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
819 PM CDT SAT SEP 3 2011

...MINOR TIDAL OVERFLOW POSSIBLE AT GULF FACING BEACHES TONIGHT
BUT NOT EXPECTED TO BE AS SIGNIFICANT AS FRIDAY NIGHT...

...RISK OF RIP CURRENTS AT GULF FACING BEACHES CONTINUES THROUGH
SUNDAY...

.CONTINUED SWELL AND ROUGH SURF ASSOCIATED WITH TROPICAL STORM
LEE WILL CONTRIBUTE TO A RIP CURRENT RISK THROUGH SUNDAY AND
MINOR TIDAL OVERFLOW TONIGHT WITH WAVES POSSIBLY REACHING THE
DUNES IN SOME LOCATIONS.

TXZ242>245-247-041000-
/O.CON.KCRP.CF.S.0003.000000T0000Z-110904T1700Z/
/O.CON.KCRP.RP.S.0010.000000T0000Z-110905T0000Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-CALHOUN-
819 PM CDT SAT SEP 3 2011

...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING...

SWELLS ASSOCIATED WITH TROPICAL STORM LEE ARE GRADUALLY SUBSIDING
BUT REMAIN SUFFICIENT ENOUGH WHEN COMBINED WITH NORTHERLY WINDS
FOR TIDE LEVELS TO REMAIN ABOVE NORMAL THROUGH TONIGHT. HIGH TIDES
ALONG BOB HALL PIER AND PORT ARANSAS ARE AROUND MIDNIGHT TONIGHT
WITH HIGH TIDE CLOSER TO PORT O'CONNOR AROUND 6 30 AM. TIDE LEVELS
WILL RUN ABOUT HALF A FOOT ABOVE NORMAL WHICH IS AROUND 1 TO 1.5 FEET
ABOVE MEAN SEA LEVEL. WATER LEVELS MAY APPROACH THE DUNES ALONG
GULF FACING BEACHES DURING PEAK HIGH TIDE TONIGHT AND EARLY
TOMORROW MORNING BUT TIDAL OVERFLOW IS NOT EXPECTED TO BE AS
SIGNIFICANT OR AS WIDE SPREAD AS FRIDAY NIGHT. SOUTHERN SIDES OF
AREA BAYS MAY ALSO EXPERIENCE AN INCREASE IN TIDAL LEVELS THROUGH
TONIGHT BUT MINIMAL IMPACTS ARE CURRENTLY ANTICIPATED FOR THOSE
LOCATIONS. ROUGH SURF AND AN ELEVATED RIP CURRENT RISK WILL
CONTINUE THROUGH SUNDAY.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
432 
WHUS44 KCRP 040958
CFWCRP

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
458 AM CDT SUN SEP 4 2011

...MINOR TIDAL OVERFLOW POSSIBLE AT GULF FACING BEACHES THIS
MORNING...

...RISK OF RIP CURRENTS AT GULF FACING BEACHES CONTINUES THROUGH
TODAY...

.CONTINUED SWELL AND ROUGH SURF ASSOCIATED WITH TROPICAL STORM
LEE WILL CONTRIBUTE TO A RIP CURRENT RISK TODAY AND MINOR TIDAL
OVERFLOW THIS MORNING WITH WAVES POSSIBLY REACHING THE DUNES IN
SOME LOCATIONS.

TXZ242>245-247-041800-
/O.CON.KCRP.CF.S.0003.000000T0000Z-110904T1700Z/
/O.CON.KCRP.RP.S.0010.000000T0000Z-110905T0000Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-CALHOUN-
458 AM CDT SUN SEP 4 2011

...RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

SWELLS ASSOCIATED WITH TROPICAL STORM LEE ARE GRADUALLY SUBSIDING
BUT REMAIN SUFFICIENT ENOUGH WHEN COMBINED WITH NORTHERLY WINDS
FOR TIDE LEVELS TO REMAIN ABOVE NORMAL THROUGH TONIGHT. BOB HALL
PIER AND PORT ARANSAS WILL BE EXITING HIGH TIDES THIS MORNING WITH
PORT O'CONNOR ENTERING HIGH TIDE AROUND 6 30 AM. TIDE LEVELS WILL
RUN ABOUT HALF A FOOT ABOVE NORMAL WHICH IS AROUND 1 TO 1.5 FEET
ABOVE MEAN SEA LEVEL. WATER LEVELS MAY APPROACH THE DUNES ALONG
GULF FACING BEACHES DURING PEAK HIGH TIDE TONIGHT AND EARLY
TOMORROW MORNING BUT TIDAL OVERFLOW IS NOT EXPECTED TO BE AS
SIGNIFICANT OR AS WIDE SPREAD AS FRIDAY NIGHT. SOUTHERN SIDES OF
AREA BAYS MAY ALSO EXPERIENCE AN INCREASE IN TIDAL LEVELS THROUGH
TONIGHT BUT MINIMAL IMPACTS ARE CURRENTLY ANTICIPATED FOR THOSE
LOCATIONS. ROUGH SURF AND AN ELEVATED RIP CURRENT RISK WILL
CONTINUE THROUGH SUNDAY.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
529 
WHUS44 KCRP 041651
CFWCRP

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1151 AM CDT SUN SEP 4 2011

...RISK OF RIP CURRENTS AT GULF FACING BEACHES TO CONTINUE THROUGH
LABOR DAY...

.PROLONGED WAVE PERIODS WILL CONTINUE TO AFFECT THE MIDDLE TEXAS
COAST THROUGH LABOR DAY DUE TO THE PROXIMITY OF TROPICAL STORM
LEE. THE COMBINATION OF THE PROLONGED WAVE PERIODS AND ROUGH SURF
WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS.

TXZ242>245-247-050430-
/O.EXP.KCRP.CF.S.0003.000000T0000Z-110904T1700Z/
/O.EXT.KCRP.RP.S.0010.000000T0000Z-110906T0000Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-CALHOUN-
1151 AM CDT SUN SEP 4 2011

...RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY EVENING...

ALTHOUGH THE RIP CURRENT RISK IS SLIGHTLY LOWER THAN PREVIOUS
DAYS...AN ELEVATED RISK OF RIP CURRENTS WILL PREVAIL THROUGH THE
REMAINDER OF THE HOLIDAY WEEKEND. THE RISK OF RIP CURRENTS WILL
LIKELY BE THE GREATEST NEAR PIERS AND JETTIES.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

$$

HART

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this coastal flood statement went out at Sep 3, 12:32 PM CDT, 44 minutes earlier.

Area forecast discussion, Sep 3, 12:32 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1232 PM CDT SAT SEP 3 2011

.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...VFR NEXT 24 HRS ALL TERMINALS. MODERATE TO GUSTY NNW
WINDS THIS AFTN /GUSTIEST AT KVCT/ TO BECOME LIGHTER OVERNIGHT
BEFORE BECOMING MODERATE TO STRONG FROM THE NORTH ON SUNDAY. DRY
AIR ASSOCIATED WITH NORTHERLY FLOW TO CONTINUE TO BRING DRIER
AIRMASS INTO REGION WHICH SHOULD RESULT IN LITTLE CLOUD COVER
THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI   103  73 103  76  95  /  10  10  10  10  10
VICTORIA         103  72 103  70  94  /  10  10  10  10  10
LAREDO           106  79 106  78 100  /  10  10  10  10  10
ALICE            104  72 105  76  97  /  10  10  10  10  10
ROCKPORT         101  76 101  75  93  /  10  10  10  10  10
COTULLA          106  72 105  74  98  /  10  10  10  10  10
KINGSVILLE       103  74 103  77  97  /  10  10  10  10  10
NAVY CORPUS       99  76  98  77  89  /  10  10  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
     JIM WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA.

     COASTAL FLOOD ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN
     PATRICIO.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 1 AM TO 1 PM CDT SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM.

&&

AVIATION...HART/79
Hazardous weather outlook, Sep 3, 6:14 AM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
614 AM CDT SAT SEP 3 2011

TXZ229>234-239>247-041115-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
614 AM CDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

COASTAL FLOOD ADVISORY IN EFFECT THROUGH THE AFTERNOON. ONGOING
NORTHEAST WINDS WILL BEGIN TO SHIFT OUT OF THE NORTH EXPECTING TO
HELP ALLEVIATE COASTAL FLOODING.

RIP CURRENT RISK IN EFFECT AS MODERATE NORTHEAST WINDS INCREASE
AND SHIFT OUT OF THE NORTH TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY. RED FLAG CONDITIONS
ARE EXPECTED TO DEVELOP ON SUNDAY AND ONCE AGAIN ON MONDAY DUE
TO AN INCREASE IN NORTHERLY WINDS OF 20 TO 25 MPH AND CRITICALLY
LOW RELATIVE HUMIDITY VALUES DROPPING TO BETWEEN 20 AND 35 PERCENT
AREAWIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-041115-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
614 AM CDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL WATERS
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE COASTAL
WATERS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

85/87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 8:39 PM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, San Patricio16 hr
Sep 3, 4:18 AM CDTSmall Craft AdvisoryCRP64 hr
Sep 3, 5:18 AM CDTFire Weather WatchCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more8 hr
Sep 3, 1:44 PM CDTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more24 hr
Sep 3, 1:44 PM CDTRed Flag WarningCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more5 hr
Sep 3, 1:44 PM CDTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more31 hr

Nearby

Coastal Flood Statements in Texas, 2011Every coastal flood statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.